# SDR SWAA2022071113437

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR 2022-268032 / [01] TOOL USED CALIPER P/N 500-197-30 S/N 021043156 DUE DATE 20/AUG/22;[02] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 16-JAN-23;[03] TOOL USED SCALE P/N: SCA-301 S/N: AE-412136 DUE DATE: 14-MAY-23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 16-JAN-23;[05] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18196127 DUE DATE:16-JAN-23.;[06] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 16-JAN-23.;[07] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW.
